# SDR 06FDEA0787

- Difficulty date: February 21, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73255
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION   1305 LBL 27   AS MARKED.  CORRODED SEAT TRACK ON MAIN DECK COMPARTMENT AT STATION 1305 LBL 27 TRIMMED OUT AND CARRIED OUT REPAIR AS PER SRM 53-70-00 FIGURE I VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
